# SDR ZY8R20110722001

- Difficulty date: August 19, 2009
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N25FJ
- Make and model: Amd FALCON2000
- Aircraft serial: 25
- Aircraft time: 6,701 hours, 3,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noisy
- Part time: 6,701 hours, 3,863 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AUDIBLE NOISE APPROX 2 HOURS IN TO ACOUSTIC ANALYSIS TEST FLIGHT THAT WAS BOTH HEARD AND DETECTED.  THE NOISE RESONATED BETWEEN 70 AND 80 DECIBELS.  AFTER REDUCING ENGINE POWER AND DESCENDING TO A LOWER ALTITUDE, THE NOISE WAS NO LONGER PRESENT.
